# SDR SCNA20160916185

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER PANEL SUPPORT BRACKET BROKEN ON RIGHT SIDE.  MARKED WITH A DOT.  KEELBEAM BETWEEN A/C ACCESS PANELS.  REMOVED AND REPLACED LOWER CENTER PANEL SUPPORT BRACKET A/C ACCESS PANEL.
